# SDR DXTA200400228

- Difficulty date: January 24, 2004
- Submitted: February 2, 2004
- Operation: Air carrier
- Aircraft: N640QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605240
- Aircraft time: 1,817 hours, 1,479 cycles
- Engine: Pwa PW545A
- Engine time: 1,817 hours, 1,479 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil Filter
- Part number: 31J170001
- Condition: Clogged
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL FOR THE FIRST FLIGHT OF THE DAY, WHILE APPROACHING 40 KNOTS THE RIGHT ENGINE OIL PRESSURE BYPASS ANNUNCIATOR AND MASTER CAUTION ILLUMINATED, ABORTED TAKEOFF.  INSPECTED RT ENGINE CHIP DETECTOR LIGHT AND VISUALLY CHECKED OIL FILTER ALL FOUND SATISFACTORY, INSTALLED A NEW ENGINE OIL FILTER AND SEALS.  RAN ENGINE AT TAKEOFF AND CRUISE POWER FOR 5 MINUTES, FILTER LEAK CHECK SATISFACTORY.  ALL WORK PERFORMED IAW PW 545A MM CHAPTER 79-20-01 AND CESSNA 560XL MM CHAPTER 12-11-02.
